EXPANSIVE MAPPINGS IN NON-NEWTONIAN METRIC SPACE

Full Article - PDF

Published: 2017-01-29

Page: 81-93


ASHA RANI

Department of Mathematics, SRM University, Haryana, Sonepat- 131001, India.

KUMARI JYOTI *

Department of Mathematics, SRM University, Haryana, Sonepat- 131001, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce expansive mappings in the setting of non-Newtonian (nN) metric space and prove some fixed point results for these mappings. We further extend this concept to nN-β-ψ–expansive mappings and prove corresponding fixed point results. Further, some examples are discussed to illustrate our results.

Keywords: Non Newtonian metric space, expansive mappings, fixed point theorems, nN-β-ψ- expansive mapping


How to Cite

RANI, A., & JYOTI, K. (2017). EXPANSIVE MAPPINGS IN NON-NEWTONIAN METRIC SPACE. Asian Journal of Mathematics and Computer Research, 15(2), 81–93. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/727

Downloads

Download data is not yet available.